# SDR FDEA201202130564

- Difficulty date: February 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,782 hours, 15,127 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: A25375004
- Part serial: 283
- Condition: Leaking
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE ENGINES DURING PUSHBACK THE COCKPIT FILLED WITH A LIGHT SMOKE WITH EYES AND THROAT BURNING.  THERE WERE NO COCKPIT  INDICATIONS OF ANY FIRE OR SMOKE.  SMOKE STARTED  TO DISSAPATE QUICKLY, DONNED OXYGEN MASKS.  FOUND HYDRAULIC FLUID PUDDLED AND COVERING FLOOR AND DRIPPING FROM CEILING IN AVIONICS BAY.  SOUND REDUCER AIR FILTER IS COVERED WITH HYD FLUID.  FOUND THE STEERING CONTROL COUPLER LEAKING.  R & R THE STEERING CONTROL COUPLER IAW AMM 32-51-14-04.  OPS AND LEAK CHECKED GOOD.  CLEANED DUCTS AND AREA OF HYD FLUID.  RAN THE ENGINES AND PACKS IAW JRH.  NO SMOKE OR ODORS DETECTED.  OK FOR SERVICE.
